Swollen Ankles/Gabapentin (sp?)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SE Sis
Regular Member


Date Joined May 2011
Total Posts : 61
   Posted 6/24/2011 2:17 PM (GMT -6)   
The doctor is trying new medications on me. He put me on gabapetin (sp?)  I've been on it for a week and a half....I'm up to 2 pills 3 times a day...so I'm taking 6 pills a day....I've noticed that my ankles are swelling...and I'm not peeing as much as normal....has this happened to any of you and what was it or what did you do about it.  Thnks. 
SE Sis
___________
S1, L4-5, L3-4 Fusions, Rods & Screws inserted, bone chipped out for room for nerves. (May 10, 2010)
Right Hip Surgery to fix damage from Physical Therapy for my back. (2006)
Anxiety/Panic Attacks (started 2005)

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9664
   Posted 6/24/2011 2:21 PM (GMT -6)   
Make sure your getting plenty of water...I've not been on this medicine
or at least I don't remember, (I've had so many reactions to meds) make sure
to write down everything that's happening with this medicine so you can tell the
doctor about it at your next appointment..
well wishes...
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******

Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 6/25/2011 12:24 AM (GMT -6)   
HI Sis~

I have tried this medication but didn't take it long enough to have any bad reactions...but it didn't help with my type of pain either. I did look up the side effects on this product and one of them is swelling of your ankles! Here's what I found...

Neurontin side effects

Get emergency medical help if you have any of these signs of an allergic reaction to Neurontin: hives; fever; swollen glands; painful sores in or around your eyes or mouth; difficulty breathing; swelling of your face, lips, tongue, or throat.

Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, depression, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.

Call your doctor at once if you have a serious side effect such as:

increased seizures;
fever, chills, body aches, flu symptoms;
swelling of your ankles or feet;
confusion;
rapid back and forth movement of your eyes;
easy bruising.


Please give your doctor a call tomorrow if you can reach someone on a Saturday. Otherwise talk to the doctor on call for him this weekend. It's not something you want to mess with or ignore.

Please take care...and let us know how you're doing...
Chutz
Moderator on the Fibromyalgia and Chronic Pain forums
~*~*~*~*~*~*~
Daily Donnybrook: Fibromyalgia, Insulin Dependent Diabetes. Ulcerative Colitis, Rare form of Dermatitis, Collapsed Disk, Osteoarthritis (especially in right hand and neck) and a couple of other adjunct agitations.
~~~~~
Use the talents you possess, for the woods would be very silent if no birds sang except the best.

SE Sis
Regular Member


Date Joined May 2011
Total Posts : 61
   Posted 6/27/2011 7:25 AM (GMT -6)   
Thank you.  I did call my doctor and he's calling me out a water pill and I see him tomorrow.  I also went off the pill on Friday and my ankles are still swollen. shocked   I have appreciated your advice.  Thanks Again! smilewinkgrin
SE Sis
___________
S1, L4-5, L3-4 Fusions, Rods & Screws inserted, bone chipped out for room for nerves. (May 10, 2010)
Right Hip Surgery to fix damage from Physical Therapy for my back. (2006)
Anxiety/Panic Attacks (started 2005)
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 3:51 AM (GMT -6)
There are a total of 2,972,714 posts in 326,022 threads.
View Active Threads


Who's Online
This forum has 160855 registered members. Please welcome our newest member, romanaromana.
259 Guest(s), 1 Registered Member(s) are currently online.  Details
romanaromana